RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2020, Volume 308, Pages 167–180 (Mi tm4058)  

Fredholm Property of Integral Operators with Homogeneous Kernels of Compact Type in the $L_2$ Space on the Heisenberg Group

V. V. Denisenko, V. M. Deundyak

Institute of Mathematics, Mechanics, and Computer Science named after I. I. Vorovich, Southern Federal University, ul. Mil'chakova 8a, Rostov-on-Don, 344090 Russia

Abstract: We consider the Heisenberg group $\mathbb H_n$ with Korányi norm. In the space $L_2(\mathbb H_n)$, we introduce integral operators with homogeneous kernels of compact type and multiplicatively weakly oscillating coefficients. For the unital $C^*$-algebra $\mathfrak W(\mathbb H_n)$ generated by such operators, we construct a symbolic calculus and in terms of this calculus formulate necessary and sufficient conditions for an operator in $\mathfrak W(\mathbb H_n)$ to be a Fredholm operator.

DOI: https://doi.org/10.4213/tm4058

Full text: PDF file (241 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2020, 308, 155–167

Bibliographic databases:

UDC: 517.983
Received: April 1, 2019
Revised: October 9, 2019
Accepted: December 3, 2019

Citation: V. V. Denisenko, V. M. Deundyak, “Fredholm Property of Integral Operators with Homogeneous Kernels of Compact Type in the $L_2$ Space on the Heisenberg Group”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 308, Steklov Math. Inst. RAS, Moscow, 2020, 167–180; Proc. Steklov Inst. Math., 308 (2020), 155–167

Citation in format AMSBIB
\Bibitem{DenDeu20}
\by V.~V.~Denisenko, V.~M.~Deundyak
\paper Fredholm Property of Integral Operators with Homogeneous Kernels of Compact Type in the $L_2$ Space on the Heisenberg Group
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2020
\vol 308
\pages 167--180
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm4058}
\crossref{https://doi.org/10.4213/tm4058}
\elib{https://elibrary.ru/item.asp?id=43272745}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2020
\vol 308
\pages 155--167
\crossref{https://doi.org/10.1134/S0081543820010125}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000535370800012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85085296327}


Linking options:
  • http://mi.mathnet.ru/eng/tm4058
  • https://doi.org/10.4213/tm4058
  • http://mi.mathnet.ru/eng/tm/v308/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:144
    References:7
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020